# SDR AALA202507098993

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 54,528 hours, 27,731 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR TOOK TWO OFF US TO GET OPEN AND WILL NOT CLOSE NOW THAT THE DOOR IS OPEN. MAINTENANCE ADJUSTED COCKPIT DOOR LATCH MECHANISM REF. AMM 52-51-21.
